# SDR 9503743214

- Difficulty date: March 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- System (JASC): 5246 · Fluid Service Doors
- Part: Hyd Door
- Condition: Loose
- Location: Aft Fuselage
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM DTW, EXPERIENCED MEDIUM FREQUENCY AIRFRAME VIBRATION AT 310 KNOTS.  LEVELED OFF AT FL230 AND REDUCED SPEED TO 290 KNOTS AND VIBRATION STOPPED.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOOTING REVEALED YELLOW HYDRAULIC SYSTEM ACCESS DOOR WITH SLIGHT AMOUNT OF LOOSENESS.  REPOSITIONED LATCH, OPS CHECKED OK.
